# SDR CALA2024122003127

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 757
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT L2 DOOR OUTSIDE.SUPPORT TASK NSA EMX N/R 00173. RE-LAMPED L2 DOOR EXTERIOR EMERGENCY EXIT LIGHT AND EMERGENCY LIGHTS OPS CHECK GOOD.
